# SDR DALA2021072904254

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF R1 DOOR JAMB AT STA 200 AT FLOOR LEVEL (MARKED WITH TAPE). SUMMARY SEE NRC 147-0023:5310-2005/004 00251: REPLACE CUSP ANGLE PER ER/A 592855-14 REV ORIGINAL. INSTALL FRAME FEET PER BOEING LONGBEACH DRAWING #9911520. ASSOCIATED ER/A 00-592855 ADDED FOR AC 9569. (LP #1891010)
